# SDR AU010336

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Ge CFM563B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) DURING APPROACH FLAPS RAN TO 20 DEGREES ON SELECTION OF 25DEGREES. SELECTION TO 30 DEGREES SAW NO FURTHER MOVEMENT. INVESTIGATION COULD FIND NO FAULTS. SUSPECT CAUSED BY MOISTURE IN FLAP DRIVES.
